DOI QR코드

DOI QR Code

EXPONENTIAL INEQUALITY AND ALMOST SURE CONVERGENCE FOR THE NEGATIVELY ASSOCIATED SEQUENCE

Han, Kwang-Hee

  • Received : 2007.05.23
  • Accepted : 2007.06.30
  • Published : 2007.09.25

Abstract

For bounded negatively associated random variables we derive almost sure convergence and specify the associated rate of convergence by establishing exponential inequality.

Keywords

Negative association;almost sure convergence;exponential inequality;rate of convergence

References

  1. L. Devroye, Exponential inequalities in nonparametric estimation In: Roussas, C. (Ed.) Nonparametric Functional Estimation and Related Topics, Kluwer Academic Publishers, Dordrecht(1991), 31-44
  2. W. Hoeffding, Probability inequalities for sums of bounded random variables, J. Amer. Stat. Asso. 58(1963), 13-30 https://doi.org/10.2307/2282952
  3. Joag-Dev and K. Proschan, F., Negative association random variables with application, Ann. Statist. 11 (1983) 286-295 https://doi.org/10.1214/aos/1176346079
  4. T.S. Kim. and M.H. Ko, Almost sure convergence for weighted sums negatively dependence random variables, J. Korean Math. 42(2005) 949-957 https://doi.org/10.4134/JKMS.2005.42.5.949
  5. P. Matula, A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett. 15(1992) 209-213 https://doi.org/10.1016/0167-7152(92)90191-7
  6. C.M. Newman, Asymptotic independence and limit theorems for positively and negatively dependent random variables, In: Tong.Y.L.(Ed.), Inequalities in Statistics and Probability. IMS, Hayward, CA,(1984) pp.127-140
  7. G. G. Roussas, Exponential probability inequalities with some applications In: Ferguson, T. S., Shaping, L. S., MacQueen, J. B. (Ed.) Statistics, Probability and Game Theory, IMS Lecture Notes-Monograph series, Hayward, CA. 30(1996) 303-309
  8. Q. M. Shao, A comparison theorem on maximum inequalities between negatively associated and independent random variables. J. Theor. Probab. 13(2000) 343-356 https://doi.org/10.1023/A:1007849609234
  9. Q. M. Shao and C. Su, On the law of the iterated logarithm for infinite dimensional Ornstein-Ohlenbeck process, Canad. J. Math. 45(1993), 159-175 https://doi.org/10.4153/CJM-1993-009-2

Cited by

  1. Exponential inequalities and complete convergence for a LNQD sequence vol.39, pp.4, 2010, https://doi.org/10.1016/j.jkss.2010.01.002
  2. Exponential inequalities for N-demimartingales and negatively associated random variables vol.79, pp.19, 2009, https://doi.org/10.1016/j.spl.2009.06.013